# SDR RAIA00409019

- Difficulty date: September 20, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 18,585 hours, 19,946 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 18,687 hours, 18,218 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3104053
- Part serial: NA
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COU - LEFT OIL CAP LOW INDICATION LIGHT CAME ON, SHUT DOWN ENGINE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE TURBINE BEARING SUPPLY TUBE.
